Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subelliptic Cordes estimates


Authors: András Domokos and Juan J. Manfredi
Journal: Proc. Amer. Math. Soc. 133 (2005), 1047-1056
MSC (2000): Primary 35H20, 35J70
Published electronically: November 19, 2004
MathSciNet review: 2117205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Cordes type estimates for subelliptic linear partial differential operators in non-divergence form with measurable coefficients in the Heisenberg group. As an application we establish interior horizontal $W^{2,2}$-regularity for p-harmonic functions in the Heisenberg group ${\mathbb H}^1$ for the range $\frac{\sqrt{17}-1}{2} \leq p < \frac{5+\sqrt{5}}{2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35H20, 35J70

Retrieve articles in all journals with MSC (2000): 35H20, 35J70


Additional Information

András Domokos
Affiliation: Department of Mathematics, University of Pittsburgh, 301 Thackeray Hall, Pittsburgh, Pennsylvania 15260
Address at time of publication: Department of Mathematics and Statistics, California State University Sacramento, 6000 J Street, Sacramento, California 95819
Email: domokos@csus.edu

Juan J. Manfredi
Affiliation: Department of Mathematics, University of Pittsburgh, 301 Thackeray Hall, Pittsburgh, Pennsylvania 15260
Email: manfredi@pitt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07819-0
PII: S 0002-9939(04)07819-0
Keywords: Cordes conditions, subelliptic equations, p-Laplacian
Received by editor(s): August 13, 2003
Published electronically: November 19, 2004
Additional Notes: The authors were partially supported by NSF award DMS-0100107
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.